Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/45449
DC Field | Value | Language |
---|---|---|
dc.contributor.author | de León, Manuel | en_US |
dc.contributor.author | López, Belén | en_US |
dc.contributor.author | Marrero, Juan C. | en_US |
dc.contributor.author | Padrón, Edith | en_US |
dc.date.accessioned | 2018-11-22T09:56:01Z | - |
dc.date.available | 2018-11-22T09:56:01Z | - |
dc.date.issued | 2003 | en_US |
dc.identifier.issn | 0393-0440 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/45449 | - |
dc.description.abstract | Lichnerowicz–Jacobi cohomology of Jacobi manifolds is reviewed. The use of the associated Lie algebroid allows to prove that the Lichnerowicz–Jacobi cohomology is invariant under conformal changes of the Jacobi structure. We also compute the Lichnerowicz–Jacobi cohomology for a large variety of examples. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Journal of Geometry and Physics | en_US |
dc.source | Journal of Geometry and Physics [ISSN 0393-0440], v. 44 (4), p. 507-522 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject.other | Jacobi manifolds | en_US |
dc.subject.other | Poisson manifolds | en_US |
dc.subject.other | Lie algebroids | en_US |
dc.subject.other | Lichnerowicz–Jacobi cohomology | en_US |
dc.subject.other | Contact manifolds | en_US |
dc.subject.other | Locally conformal symplectic manifolds | en_US |
dc.title | On the computation of the Lichnerowicz-Jacobi cohomology | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.doi | 10.1016/S0393-0440(02)00056-6 | |
dc.identifier.scopus | 0037210575 | - |
dc.identifier.isi | 000179790600005 | - |
dc.contributor.authorscopusid | 7102467336 | - |
dc.contributor.authorscopusid | 36623836800 | - |
dc.contributor.authorscopusid | 7005957516 | - |
dc.contributor.authorscopusid | 56188154100 | - |
dc.description.lastpage | 522 | - |
dc.identifier.issue | 4 | - |
dc.description.firstpage | 507 | - |
dc.relation.volume | 44 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 165044 | |
dc.contributor.daisngid | 4972925 | |
dc.contributor.daisngid | 308241 | |
dc.contributor.daisngid | 1877610 | |
dc.contributor.wosstandard | WOS:de Leon, M | |
dc.contributor.wosstandard | WOS:Lopez, B | |
dc.contributor.wosstandard | WOS:Marrero, JC | |
dc.contributor.wosstandard | WOS:Padron, E | |
dc.date.coverdate | Enero 2003 | |
dc.identifier.ulpgc | Sí | es |
dc.description.jcr | 1,105 | |
dc.description.jcrq | Q1 | |
dc.description.scie | SCIE | |
item.fulltext | Sin texto completo | - |
item.grantfulltext | none | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-1484-0890 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | López Brito, María Belén | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
45
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
46
checked on Mar 30, 2025
Page view(s)
90
checked on Feb 24, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.